# SDR UPS00434409

- Difficulty date: November 5, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, L1 DOOR EMERGENCY LIGHT INOP.  REPLACED LAMP, OP CHECK NORMAL IAW MM CHAPTER 33.
